# SDR UIEA2023050800417

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WLG W/W FWD BULKHEAD FOUND CORROSION (NEAR OVERRIDE JETTISON PUMP LOWER BONDING AREA)( LH WLG W/W FWD BULKHEAD FOUND CORROSION (NEAR OVERRIDE JETTISON PUMP LOWER BONDING AREA) CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND 51-20-01 AND CHECKED WITHIN SRM 57-10-10 ADL, FIG 101 )
